# SDR R61A201601010047

- Difficulty date: January 1, 2016
- Submitted: January 8, 2016
- Operation: Air carrier
- Aircraft: N103HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000159
- Aircraft time: 23,230 hours, 18,162 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Bracket
- Part number: 17086944001
- Condition: Cracked
- Location: Lt A/C Pack
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, BRACKET FWD OF LT PACK VALVE IS CRACKED.  MAINTENANCE R & R  BRACKET FWD OF LT PACK VALVE IAW SRM 51-41-01, 51-43-01, 51-40-02, 51-23-04.  PN 170-86944-001, SUPPORT.
